# SDR PAIR20170308S3720

- Difficulty date: March 8, 2017
- Submitted: March 8, 2017
- Operation: General aviation
- Filed by: Signature Flight Support LLC, repair station PAIR208A
- Aircraft: N362EA
- Make and model: Beech 400A
- Aircraft serial: RK486
- Aircraft time: 3,477 hours, 3,231 cycles
- Engine: Pwa JT15D5
- Engine time: 238 hours, 228 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT15D5R
- Part serial: PCEPJ0202
- Condition: Making Metal
- Location: Nr 2
- Part time: 238 hours, 228 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-PURCHASE SURVEY, INSPECTED ENGINE OIL FILTER AND FOUND LARGE AMOUNT OF METAL DEBRIS. ENGINE REMOVED FROM SERVICE AND SENT TO OVERHAUL FACILITY FOR REPAIR OR OVERHAUL.
